# SDR 97ZZZX1229

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0336
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 512400075
- Condition: Weight Broken
- Location: Balance Weight
- Part time: 12,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON HAS A 4 FOOT LEAD WEIGHT INSTALLED FOR BALANCING.  LEAD WEIGHT HAD BROKEN AWAY FROM MOUNT AND WAS LOOSE IN LEADING EDGE OF AILERON.  LEADING EDGE WAS REMOVED AND BALANCE WEIGHT WAS RE-ATTACHED TO AILERON.  FLIGHT CONTROL WAS RE-BALANCED AND RETURNED TO SERVICE.
